# SDR SWIA201024201

- Difficulty date: March 5, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 17,369 hours, 14,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL FLANGE CRACKED AT FS 589.  (C CHECK)  REPAIRED PER REO.
